English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Constraint algebra and equations of motion in the Bohmian interpretation of quantum gravity

Shojai, A., & Shojai, F. (2004). Constraint algebra and equations of motion in the Bohmian interpretation of quantum gravity. Classical and Quantum Gravity, 21(1), 1-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-506F-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-5070-3
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Shojai, A.1, Author
Shojai, F., Author
Affiliations:
1Quantum Gravity & Unified Theories, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2004-01-07
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 214621
ISI: 000188982000002
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Classical and Quantum Gravity
  Alternative Title : Class. Quantum Gravity
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 21 (1) Sequence Number: - Start / End Page: 1 - 9 Identifier: ISSN: 0264-9381